# SDR SWAA2022111570847

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 20,737 hours, 9,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN IN MID CABIN BY EMERGENCY EXIT ROW IS MISSING; CEILING / [01] REMOVED AND REPLACED MID-CABIN OVERHEAD EMERGENCY EXIT SIGN HOUSING AND LENS. OPS CHECK GOOD. REF AMM 33-51-01.
